# SDR UALA2013052103492

- Difficulty date: May 18, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 78,714 hours, 23,864 cycles
- Engine: Pwa PW2040
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Lug
- Condition: Corroded
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POTABLE WATER INOP IN AFT LAVS AFTER 4 HRS OF FLT.  SUSPECT WATER LINE HEATER TAPE THERMOSTAT, B10105.  NEED PCN 563-0015.  SHUTOFF WATER ONLY.  LOCATE WATER LINE HEATERS TO AFT LAVS IN REF TO IPC 38-13-01-001,VERIFY IF POWER PRESENT AND REPLACE INOP HTR TAPES IN REF TO WDM 30-71-21 PG.71.  FOUND CORROSION ON GROUND LUG.  REMOVED, CLEANED & SECURED.  OPS CHECK GOOD IAW AMM.
